# SDR ZZDA2010056

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE PASSENGER DOOR AND GALLEY SERVICE DOOR INOP (LIGHTS IN CEILING).  REMOVED AND REPLACED FUSES ON BATTERY PACKS B5-259 & B5-235 REF CMM 33-50-02.  OPS CHECK GOOD.
